# SDR DALA2015102006253

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA AND COUNTERSINK AT LT WING ACCESS PLATE NR 1377C, AYP, CARD 118, ZONE 00.  CORROSION ON COUNTER SINK WAS REMOVED AND COUNTERSINK HOLES WERE MEASURED, MAXIMUM DIAMETER AVALIBLE IS "0.532" AND MAXIMUM DIAMETER MEASURED IS "0.544" IN, 7 HOLES, THEREFORE, FOUND OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A AND ACCESS PLATE NR 1377C WILL BE INSTALLED UNDER CARD JIC 2800-0120, JOB 001-0396.
